# SDR CALA2022122603493

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 65,907 hours, 29,189 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A.ICE SYS FAULT DISPLAYED ON ECAM. BOTH L&R WAI VALVES IN THE CLOSED POSITION L&R WAI VALVES IN THE CLOSED POSITION. ACCOMPLISHED WAI TEST USING ENGINE AIR TEST PASS. INDICATIONS NORMAL, CYCLED CBS C1/C2/F1/Q7 FAULT MESSAGES CLEAR.
